MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PHYS OFF POUCH, SELF SEAL, 3.5 X 9

Medline Industries, LP MEDLINE; PHYS OFF POUCH, SELF SEAL, 3.5 X 9
Catalog Number MPOP3X9Z
Medical Device Problem Code Unexpected Color (4055)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
PHYS OFF POUCH, SELF SEAL, 3.5 X 9
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50549101
Report Number1417592-2026-29878
Device Sequence Number18737855
Product Code FRG
UDI-Device Identifier30884389153196
UDI-Public30884389153196
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K243431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPOP3X9Z
Device Lot Number02722040001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/01/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown